# SDR SWAA2019050732374

- Difficulty date: April 30, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94836
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT GUSSET CRACKED AT BS. 500D, STR. 19L.  R&R GUSSET IAW SRM & DWG.
